edoc

On birational transformations of pairs in the complex plane

Blanc, Jérémy and Pan, Ivan and Vust, Thierry. (2009) On birational transformations of pairs in the complex plane. Geometriae dedicata, Vol. 139. S. 57-73.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5842749

Downloads: Statistics Overview

Abstract

This article deals with the study of the birational transformations of the projective complex plane which leave invariant an irreducible algebraic curve. We try to describe the state of the art and provide some new results on this subject.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Kluwer
ISSN:0046-5755
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 Jun 2012 06:56
Deposited On:08 Jun 2012 06:47

Repository Staff Only: item control page